Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 137, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 12, 2011, 2:27 AM CST. It took effect at Nov 13, 2011, 1:00 PM CST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2011, 2:27 AM CST (08:27 UTC)
- In effect from
- Nov 13, 2011, 1:00 PM CST
- Expired
- Nov 15, 2011, 2:53 AM CST
- In force
- 38 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
176 WHCA72 TJSJ 120827 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 427 AM AST SAT NOV 12 2011 ...NORTH NORTHWEST SWELL TO BEGIN SUNDAY... .SWELL WILL BEGIN MOVING INTO THE NORTHERN ATLANTIC WATERS ON SUNDAY AND INCREASE THROUGH MID-WEEK. AMZ710-121630- /O.NEW.TJSJ.SC.Y.0137.111113T1000Z-111116T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 427 AM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST WEDNESDAY. *WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
12 follow-up statements
819 WHCA72 TJSJ 121444 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1044 AM AST SAT NOV 12 2011 ...NORTH NORTHWEST SWELL TO BEGIN SUNDAY... .SWELL WILL INCREASE INTO THE NORTHERN ATLANTIC WATERS ON SUNDAY THROUGH MID-WEEK. AMZ710-122245- /O.CON.TJSJ.SC.Y.0137.111113T1000Z-111116T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1044 AM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM AST WEDNESDAY... *WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
252 WHCA72 TJSJ 122022 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 422 PM AST SAT NOV 12 2011 ...NORTH NORTHWEST SWELL TO BEGIN SUNDAY... .SWELL WILL INCREASE INTO THE NORTHERN ATLANTIC WATERS ON SUNDAY THROUGH MID-WEEK. AMZ741-130430- /O.EXB.TJSJ.SC.Y.0137.111113T2200Z-111115T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 422 PM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST MONDAY NIGHT. WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-130430- /O.EXB.TJSJ.SC.Y.0137.111114T0400Z-111115T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 422 PM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST MONDAY NIGHT. WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-130430- /O.EXT.TJSJ.SC.Y.0137.111113T1600Z-111115T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 422 PM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON SUNDAY TO NOON AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST MONDAY NIGHT. WAVES: SEAS OF 7 TO 8 FEET ARE EXPECTED DURING THE FIRST HALF OF THE UPCOMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
887 WHCA72 TJSJ 130221 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1021 PM AST SAT NOV 12 2011 ...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES SUNDAY NIGHT THROUGH AT LEAST MONDAY... .THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF NORTH NORTHWEST SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS. AMZ710-131030- /O.CON.TJSJ.SC.Y.0137.111113T1600Z-111115T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1021 PM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO NOON AST TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON SUNDAY TO NOON AST TUESDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-131030- /O.CON.TJSJ.SC.Y.0137.111113T2200Z-111115T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 1021 PM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST MONDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT AST MONDAY NIGHT. WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-131030- /O.CON.TJSJ.SC.Y.0137.111114T0400Z-111115T0400Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1021 PM AST SAT NOV 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST MONDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO MIDNIGHT AST MONDAY NIGHT. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
958 WHCA72 TJSJ 130836 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 436 AM AST SUN NOV 13 2011 ...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES SUNDAY AFTERNOON THROUGH AT LEAST MONDAY... .THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF NORTH NORTHWEST SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS. AMZ732-131645- /O.EXB.TJSJ.SC.Y.0137.111113T1900Z-111114T0100Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 436 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM AST THIS EVENING. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED TO ENTER THROUGH THE ANEGADA PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-131645- /O.EXT.TJSJ.SC.Y.0137.111113T1900Z-111117T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 436 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM AST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM AST THURSDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-131645- /O.EXT.TJSJ.SC.Y.0137.111113T1900Z-111114T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 436 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM AST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM AST MONDAY. WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-131645- /O.EXT.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 436 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM AST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 PM AST MONDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED IN THE ANEGADA PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
272 WHCA72 TJSJ 131500 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1100 AM AST SUN NOV 13 2011 ...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THIS AFTERNOON THROUGH AT LEAST MONDAY... .THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF NORTH NORTHWEST SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS. AMZ732-131600- /O.CAN.TJSJ.SC.Y.0137.111113T1900Z-111114T0100Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1100 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ741-132300- /O.EXT.TJSJ.SC.Y.0137.111114T0100Z-111114T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 1100 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM AST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM AST MONDAY. WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-132300- /O.CON.TJSJ.SC.Y.0137.111113T1900Z-111117T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1100 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM AST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM AST THURSDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-132300- /O.CON.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1100 AM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST MONDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED IN THE ANEGADA PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
343 WHCA72 TJSJ 131905 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 305 PM AST SUN NOV 13 2011 ...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST MONDAY... .THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF NORTH SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS. AMZ710-140315- /O.CON.TJSJ.SC.Y.0137.000000T0000Z-111117T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 305 PM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST THURSDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-140315- /O.CON.TJSJ.SC.Y.0137.111114T0100Z-111114T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 305 PM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM AST MONDAY. WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-140315- /O.CON.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 305 PM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST MONDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED IN THE ANEGADA PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
878 WHCA72 TJSJ 140236 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1036 PM AST SUN NOV 13 2011 ...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST MONDAY... .THE COMBINATION OF FRESHENING TRADE WINDS AND A NEW ROUND OF NORTH SWELLS...WILL RESULT IN INCREASINGLY ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS PARTS OF THE LOCAL WATERS. AMZ710-141045- /O.CON.TJSJ.SC.Y.0137.000000T0000Z-111117T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1036 PM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST THURSDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-141045- /O.CON.TJSJ.SC.Y.0137.000000T0000Z-111114T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 1036 PM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST MONDAY. WAVES: SEAS OF 6 TO 7 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-141045- /O.CON.TJSJ.SC.Y.0137.111114T0700Z-111115T0100Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1036 PM AST SUN NOV 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST MONDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED IN THE ANEGADA PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
793 WHCA72 TJSJ 140844 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 444 AM AST MON NOV 14 2011 ...NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THROUGH AT LEAST MONDAY... .CONDITIONS WILL IMPROVE SLIGHTLY DURING THE DAY...BUT CONDITIONS WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND CARIBBEAN PASSAGES. STRONGER SWELL FROM THE NORTH NORTHEAST WILL MOVE IN TUESDAY THROUGH WEDNESDAY. AMZ722-140945- /O.CAN.TJSJ.SC.Y.0137.000000T0000Z-111115T0100Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 444 AM AST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CAN CELLED THE SMALL CRAFT ADVISORY. SWELL FROM THE NORTH NORTHWEST HAS PEAKED. $$ AMZ741-140945- /O.CAN.TJSJ.SC.Y.0137.000000T0000Z-111114T1900Z/ MONA PASSAGE SOUTHWARD TO 17N- 444 AM AST MON NOV 14 2011 ...SMALL CRAFT ADVISORY IS CAN CELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CAN CELLED THE SMALL CRAFT ADVISORY. SWELL FROM THE NORTH NORTHWEST HAS PEAKED. $$ AMZ710-141645- /O.EXT.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 444 AM AST MON NOV 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM AST FRIDAY. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED TO CONTINUE. STRONGER SWELL WILL ARRIVE FROM THE NORTH NORTHEAST ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
984 WHCA72 TJSJ 141503 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1103 AM AST MON NOV 14 2011 ...NORTH NORTHWEST SWELLS HAVE PEAKED BUT WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES TODAY. .CONDITIONS WILL IMPROVE SLIGHTLY DURING THE DAY...BUT CONDITIONS WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND CARIBBEAN PASSAGES. STRONGER SWELL FROM THE NORTH NORTHEAST WILL INVADE THE LOCAL WATERS TUESDAY AND CONTINUE THROUGH WEDNESDAY. AMZ710-142315- /O.CON.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1103 AM AST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY DUE TO HAZARDOUS SEAS. WAVES: SEAS OF 6 TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED TO CONTINUE TODAY. STRONGER SWELL WILL ARRIVE FROM THE NORTH NORTHEAST ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
358 WHCA72 TJSJ 142110 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 510 PM AST MON NOV 14 2011 ...NORTH NORTHWEST SWELLS PEAKED TODAY BUT WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES OVERNIGHT. .SEA CONDITIONS WILL SLIGHTLY IMPROVE OVERNIGHT...BUT CONDITIONS WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND CARIBBEAN PASSAGES FOR THE NEXT FEW DAYS...AS A STRONGER SWELL FROM THE NORTH NORTHEAST WILL INVADE THE LOCAL WATERS TUESDAY AND CONTINUE THROUGH LATE THURSDAY. AMZ710-150515- /O.CON.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 510 PM AST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY DUE TO HAZARDOUS SEAS. WAVES: SEAS BETWEEN 6 TO 8 FEET IN NORTHWEST TO NORTH SWELLS ARE EXPECTED TO CONTINUE OVERNIGHT. STRONGER SWELL WILL ARRIVE FROM THE NORTH NORTHEAST ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
701 WHCA72 TJSJ 150156 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 956 PM AST MON NOV 14 2011 ...NORTH NORTHWEST SWELLS PEAKED TODAY BUT WILL CONTINUE TO AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES OVERNIGHT. .SEA CONDITIONS WILL SLIGHTLY IMPROVE OVERNIGHT...BUT CONDITIONS WILL STILL REMAIN ROUGH AND HAZARDOUS IN THE ATLANTIC OCEAN AND CARIBBEAN PASSAGES FOR THE NEXT FEW DAYS...AS A STRONGER SWELL FROM THE NORTH NORTHEAST WILL INVADE THE LOCAL WATERS TUESDAY AND CONTINUE THROUGH LATE THURSDAY. AMZ710-151000- /O.CON.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 956 PM AST MON NOV 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST FRIDAY DUE TO HAZARDOUS SEAS. WAVES: SEAS BETWEEN 6 TO 8 FEET IN NORTHWEST TO NORTH SWELLS ARE EXPECTED TO CONTINUE OVERNIGHT. STRONGER SWELL WILL ARRIVE FROM THE NORTH NORTHEAST ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
209 WHCA72 TJSJ 150853 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 453 AM AST TUE NOV 15 2011 ...NORTH NORTHEAST SWELL WILL BEGIN TO AFFECT OUR LOCAL WATERS LATE TONIGHT... . ROUGH AND HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE LOCAL WATERS AS A NORTH NORTHEAST SWELLS WILL INVADE THE LOCAL ATLANTIC WATERS LATE TONIGHT AND CONTINUE THROUGH AT LEAST THURSDAY NIGHT. AMZ710-151700- /O.CAN.TJSJ.SC.Y.0137.000000T0000Z-111118T0700Z/ /O.NEW.TJSJ.SC.Y.0138.111116T0700Z-111118T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 453 AM AST TUE NOV 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 9 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 9 PM AST THURSDAY. * WINDS AND WAVES: SEAS BETWEEN 6 TO 7 FEET IN NORTH NORTHEAST SWELLS ARE EXPECTED REACH OUR LOCAL WATERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 8:34 PM CST, 5 hours 53 minutes earlier.
Area forecast discussion, Nov 11, 8:34 PM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1034 PM AST FRI NOV 11 2011 .UPDATE...ALL THE WEATHER ACTIVITY THAT AFFECTED THE LOCAL FORECAST AREA HAS DISSIPATED OR MOVED OVER THE LOCAL WATERS. A FEW SHOWERS WILL REDEVELOP AND AFFECT THE EASTERN...NE AND SE COASTAL SECTION. ONLY SLIGHT CHANGES TO THE FORECAST PACKAGE. && .AVIATION...EXPECT VFR CONDITIONS WITH SOME VCSH AND SCT CLOUDS OVERNIGHT. AFT 12/15Z...SCT TSRA/SHRA WILL DEVELOP ACROSS THE INTERIOR OF PR...THEREFORE TEMPO MVFR CONDS WILL BE PSBL AT TJMZ AND TJPS THRU 12/22Z. LLVL WILL REMAIN AT 15 KTS OR LESS THIS EVENING...INCREASING ON SATURDAY AT AROUND 15-20 KTS. && .PREV DISCUSSION... /ISSUED 345 PM AST FRI NOV 11 2011/ SYNOPSIS...EXPECT MID TO UPPER LEVEL RIDGING TO ENCOMPASS THE LOCAL AREA DURING THE NEXT COUPLE OF DAYS...FOLLOWED BY A CONTINUED MID LEVEL RIDGING BUT WITH A FLAT UPPER LEVEL RIDGE ALLOWING A COUPLE OF PERTURBATIONS TO PASS ACROSS OR JUST NORTH OF THE LOCAL AREA FOR MONDAY THROUGH MONDAY NIGHT OR TUESDAY. DISCUSSION...THE COMBINATION OF A MID TO UPPER LEVEL RIDGE AND AN OVERALL DRIER AND MORE STABLE AIR MASS SHOULD RESULT IN A GENERALLY FAIR WEATHER PATTERN ACROSS THE LOCAL ISLANDS FOR SATURDAY AND SUNDAY. THAT SAID...THERE WILL STILL BE ENOUGH MOISTURE AROUND EACH DAY...TO RESULT IN SOME LOCALIZED CLOUDINESS...SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO EACH DAY. SIMILAR CONDITIONS ARE ANTICIPATED FOR MONDAY AND TUESDAY. AVIATION...AFTERNOON CONVECTION WILL CONTINUE TO PRODUCE MOUNTAIN OBSCURATIONS ACROSS THE INTERIOR SECTIONS OF PR AS WELL AS MVFR/IFR CONDS IN AND AROUND TJMZ AND TJPS THROUGH 11/22Z. ELSEWHERE...EXPECT VFR CONDITIONS WITH SOME VCSH AND SCT CLOUDS. LLVL WINDS WILL REMAIN AT 15 KTS OR LESS THIS EVENING... INCREASING ON SATURDAY AT AROUND 15-20 KTS. MARINE...EXPECT FRESHENING TRADE WINDS ACROSS THE REGIONAL WATERS BEGINNING SATURDAY...WITH MODERATE TO FRESH WINDS THEN CONTINUING THROUGH AT LEAST TUESDAY. LINGERING NORTH NORTHWEST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE TONIGHT. HOWEVER...A NEW ROUND OF NORTH NORTHWEST SWELLS WILL AFFECT THE ATLANTIC WATERS AND THE CARIBBEAN PASSAGES SUNDAY NIGHT AND MONDAY. SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS TONIGHT. AS INCREASING WINDS COMBINE WITH THE AFOREMENTIONED NEW ROUND OF LONGER PERIOD NORTH NORTHWEST SWELLS...WE EXPECT NEW SMALL CRAFT ADVISORIES FOR SOME OF THE LOCAL WATERS LATE SUNDAY AFTERNOON OR NIGHT INTO AT LEAST MONDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 86 75 86 / 20 20 40 40 STT 77 88 77 88 / 20 20 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 23/10
Hazardous weather outlook, Nov 11, 4:11 AM CST, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 611 AM AST FRI NOV 11 2011 AMZ710>745-PRZ001>013-121015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 611 AM AST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AVAILABLE MOISTURE COMBINED WITH THE LOCAL EFFECTS WILL CONTRIBUTE TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE MODERATE TO LOCALLY HEAVY. THESE STORMS COULD CAUSE FLOODING OF URBAN AREAS AND SMALL STREAMS AS WELL AS RAPID RIVER RISES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLOODING ARE REQUESTED. AMZ715-725-VIZ001-002-121015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 611 AM AST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.